It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Panic Disorders Board Index
Pages: 1 2 3 Showing 1 - 20 of 52 for taper off zoloft. (0.011 seconds)


... Hi, I have a question for anyone who has ever taken Zoloft, I want to taper off I have been on it for about 12 weeks, I have decided that my behavorial therapist is great, talking to her really helps, I do not like the way the drugs make me feel or the side effects, or the withdrawal eveyone talks about, I have spoken to my doctor, but his method seems to quick, like I more... (6 replies)
... how to taper off of zoloft safely (0 replies)
... He should work with his Dr. and gradually taper off of them under the Dr.'s supervision. If his reason for getting off of Zoloft is because of other side effects then perhaps his Dr. can try another SSRI that may work better for him. ... (2 replies)

... ot want to be a blah mother or wife,I just want to be me again, I am finding my happy times are with my family and with their love and support I will fight this Zoloft withdrawal if it happens!! ... (6 replies)
... was going crazy during withdrawals. I had tremors, sweats, migranes, hallucinations, nauseau... you name it. My doctor told me later on that going cold turkey off of Zoloft is the closest thing you can get to going cold turkey off of heroine. ... (6 replies)
... have 3. children from ages almost 8 to 4yrs. old I need to be there for them, without crazy withdrawal symptoms, that is why I need anyone who has ever taperd off this to give me some good advice. Thanks Anyway. Amy P.S. I do not need to be scared about this anymore, thats why I need help. ... (6 replies)
... Yeah, major side affects... I had gained about 40lbs. and since quitting I've lost 25lbs. I had developed some sort of tremor... similar to someone with Parkinsons, but not quite as bad. That went away within weeks of quitting. I had almost no interest in sex and since then my family members say they can tell a big difference in me period. They said I was very somber and... (6 replies)
... I took Paxil for some time and it helped a great deal with my anxiety at a low dose. The only thing I warn about it is to taper off the medication when you decide it is time to stop taking it. ... (7 replies)
Zoloft Question
Dec 7, 2005
... Yes, i agree you are probably just having panic attacks. All of those symtoms happened to me very badly when i was taking Prozac in which i also stopped. I'm on Zoloft now. Also, antidepressants tend to make panic worse when first taken. The anitpanic effect does not kick in usually until after about 5 weeks. ... (5 replies)
... ach and my head just feels all cloudly, like I'm disconnected. I've been really moody and I feel more anxious and panicky then before too so I really want to get off of it because it's scaring me. Pharmacies around here said they can't "disclose that type of information. Same with the hospitals. Doctor and Psycho. ... (1 replies)
... We are very blessed to be living in the time that we are. I tried Zoloft and didn't like the side effects. I switched to Buspar and had some issues there as well. ... (7 replies)
... I don't know how to taper off, but I'd get more aggressive with your doctor. ... (1 replies)
... I will not go cold turkey, I promise, I only took 25 miligrams anyway, because 50 ,when I tried it made me feel disoriented and it scared me really bad, I had a panic attack that was awful. How much did you take when you went cold turkey? I am down to about 15 milligrams or so, My therapist said my withdrawl should not be bad considering I have only been on it for a couple... (6 replies)
... check this but the smallest effective doise is 50 25 was probably a starting dose that wasnt upped why not try it at 50 for a while, or quitting should be easy from such a small dose (6 replies)
... SSRi's effect serotonin. So does LSD. Too much serotonin and one can experience some euphoria and unreal feelings. Even more and one can hallucinate. So without any tests to measure serotonin in the brain, it's hard to say how much is too much or if one is deficient at all! So IMHO, if one is having these symptoms it would be best to either taper off the drug or at least... (20 replies)
... much of the withdrawal came back.........so she told me to take the Xanax around the clock for a day or two to get it going good........then she was going to taper me to 5mg then to 4mg then to 3mg..........she meant well.........but I told her it was to much........and she backed off......... ... (16 replies)
Down to 10mg
Dec 24, 2003
... h more mental problems then just about anyone. They are not afraid to speak out about the situiations caused by not knowing the medications. They always design a taper from one SRRI to another or any mental drug for that matter. The way I see it, is you are at the cross roads now. ... (8 replies)
... are safe to use as long as you stick to what your doctor recommends and do not abuse it. My doctor instructed me to take the Ativan throughout the day until the Zoloft took effect. Once I had been on the Zoloft for a couple months, my doctor came up with a plan for me to slowly taper off the Ativan. ... (7 replies)
... HI Mike Thanks for the response............I read about it takeing people months and months to get off this stuff.............Do you take it for Panic? ... (4 replies)
... same kind of dependence. Benzo's are pretty harmless in low doses and taking it as needed, but if you take high doses for a long period of time then you should taper off of your dose over a long period of time. ... (8 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 08:12 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!